An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Lost

Discussion in 'Share Your Story Here' started by Mstng, Sep 8, 2019.

  1. Mstng

    Mstng Member

    so my nephew is addicted to herion, when he uses he starts to smack his legs and chest and talks in devil like voices, he also makes strange noises and jibberish . Does anybody know anything about this? HELP
  2. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Sounds like a cry for attention.
  3. cheffy

    cheffy Community Champion

    Are you sure it's just heroin? I've never heard of anything like this before.
  4. Mstng

    Mstng Member

    He's def not doing it for attention, I wish it was that easy and we have never heard of this type of reaction either. Maybe it's the fentynol. I was hoping coming to this group, some body has had or knew somebody that had this same reaction.
  5. Mstng

    Mstng Member

    I've read it could possibly be herion enduced phycosis. It's rare.